Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 126, Number 3
HTML articles powered by AMS MathViewer

Topological modules. Banach algebras, tensor products, algebras of kernels
Jesús Gil de Lamadrid PDF
Trans. Amer. Math. Soc. 126 (1967), 361-419
Oscillating sequences modulo one
Underwood Dudley PDF
Trans. Amer. Math. Soc. 126 (1967), 420-426
Some characterizations of systems of linear differential equations having regular singular solutions
Donald A. Lutz PDF
Trans. Amer. Math. Soc. 126 (1967), 427-441
Some properties of $p(n)$ and $c(n)$ modulo powers of $13$
A. O. L. Atkin and J. N. O’Brien PDF
Trans. Amer. Math. Soc. 126 (1967), 442-459
Extremal length and conformal capacity
William P. Ziemer PDF
Trans. Amer. Math. Soc. 126 (1967), 460-473
The strict topology and compactness in the space of measures. II
John B. Conway PDF
Trans. Amer. Math. Soc. 126 (1967), 474-486
On the theory of exponential groups
Lajos Pukánszky PDF
Trans. Amer. Math. Soc. 126 (1967), 487-507
Simple-connectivity and the Browder-Novikov theorem
M. Kervaire and A. Vasquez PDF
Trans. Amer. Math. Soc. 126 (1967), 508-513
Invariants of Pfaffian systems
Robert B. Gardner PDF
Trans. Amer. Math. Soc. 126 (1967), 514-533
On analytic functions which have algebraic values at a convergent sequence of points
D. L. Hilliker PDF
Trans. Amer. Math. Soc. 126 (1967), 534-550